# SDR RAIA2009022400005

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,277 hours, 22,378 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5591 - MIA - CREW RECEIVED AN E1 BLEED LEAK MESSAGE ON THE EICAS.  MAINTENANCE DEFERRED THE NR 1 ENGINE BLEED SYSTEM IAW MEL PROCEDURES.
